# SDR CA051104016

- Difficulty date: October 20, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5101 · Aircraft Structures
- Part: Radome
- Part number: 4426X212
- Condition: Bird Strike
- Location: Fuselage
- Part time: 31,466 hours, 44,804 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT, IMPACT WITH GOOSE. AIRCRAFT LANDED NORMALLY. MAINTENANCE FOUND RADOME BADLY DAMAGED AND ALSO DAMAGE TO BULKHEAD AT STATION X-7.0.  RADOME ASSEMBLY REPLACED AND FACTORY REPAIR DRAWING CARRIED OUT TO REPAIR UPPER RT CORNER OF RADOME BULKHEAD AT STATION X-7.0
